MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE DC INTERNATIONAL; OPERATING TABLES

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE DC INTERNATIONAL; OPERATING TABLES
Model Number 5803I
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On may 11, 2026, a report was received from (b)(6) center indicating that a patient overturned during spine surgery.Review of a follow-up call and video indicated that both the electrical and mechanical safety locking mechanisms of the table were inadvertently released, likely due to lack of user familiarity.The table subsequently rotated approximately 180 degrees, resulting in the patient turning over.Patient landed on his feet.No patient injury reported.The hospital's internal investigation concluded the event was due to user error, with staff manipulating the rear blue component and operating the remote control in an attempt to understand and release the mechanism.On (b)(6) 2026, the customer confirmed that staff training was conducted on operation of the table locking mechanisms and interpretation of indicator lights.

Brand Name
ADVANCED CONTROL I-BASE DC INTERNATIONAL
Common Device Name
OPERATING TABLES
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key25337921
Report Number2921578-2026-00015
Device Sequence Number17484841
Product Code JEA
UDI-Device Identifier00842430106002
UDI-Public(01)00842430106002
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803I
Device Catalogue Number5803I
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown